About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 240369, 9 pages
http://dx.doi.org/10.1155/2013/240369
Research Article

Uniqueness of Entire Functions concerning Difference Operator

College of Mathematics Science, Chongqing Normal University, Chongqing 401331, China

Received 1 July 2013; Accepted 27 September 2013

Academic Editor: Marco Sabatini

Copyright © 2013 Chun Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun Wu, “Uniqueness of Entire Functions concerning Difference Operator,” Abstract and Applied Analysis, vol. 2013, Article ID 240369, 9 pages, 2013. doi:10.1155/2013/240369